American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Joseph A. Wolf. A commutativity criterion for closed subgroups of compact Lie groups. . Proc. Amer. Math. Soc. 27 (1971) 619-622. MR 0277663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. J. Takiff. Rings of invariant polynomials for a class of Lie algebras . Trans. Amer. Math. Soc. 160 (1971) 249-262. MR 0281839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. W. Lemire. Weight spaces and irreducible representations of simple Lie algebras. . Proc. Amer. Math. Soc. 22 (1969) 192-197. MR 0243001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eugene Schenkman. Some criteria for nilpotency in groups and Lie algebras . Proc. Amer. Math. Soc. 21 (1969) 714-718. MR 0241540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Erling Størmer. Irreducible Jordan algebras of self-adjoint operators . Trans. Amer. Math. Soc. 130 (1968) 153-166. MR 0217611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. G. Leavitt and E. P. Armendariz. Nonhereditary semisimple classes . Proc. Amer. Math. Soc. 18 (1967) 1114-1117. MR 0220786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard G. Swan. Representations of polycyclic groups . Proc. Amer. Math. Soc. 18 (1967) 573-574. MR 0213442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kazimierz Urbanik and Fred B. Wright. Absolute-valued algebras . Proc. Amer. Math. Soc. 11 (1960) 861-866. MR 0120264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. D. Leadley and R. W. Ritchie. Conditions for the power associativity of algebras . Proc. Amer. Math. Soc. 11 (1960) 399-405. MR 0116037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wu-yi Hsiang. On the distributive law . Proc. Amer. Math. Soc. 11 (1960) 348-355. MR 0121387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. D. Schafer. Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic $p$ . Trans. Amer. Math. Soc. 94 (1960) 310-326. MR 0117262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Willard E. Baxter. Concerning strong Lie ideals . Proc. Amer. Math. Soc. 11 (1960) 393-395. MR 0111773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Block. On Lie algebras of classical type . Proc. Amer. Math. Soc. 11 (1960) 377-379. MR 0114879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. F. Leger. A note on derivations of Lie algebras. II . Proc. Amer. Math. Soc. 10 (1959) 10-11. MR 0103916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. W. Ritchie. A generalization of non-commutative Jordan algebras . Proc. Amer. Math. Soc. 10 (1959) 926-930. MR 0109839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. D. Schafer. On cubic forms permitting composition . Proc. Amer. Math. Soc. 10 (1959) 917-925. MR 0109838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Erwin Kleinfeld. Quasi-nil rings . Proc. Amer. Math. Soc. 10 (1959) 477-479. MR 0104716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert L. Davis. Torsion in Engel modules . Proc. Amer. Math. Soc. 10 (1959) 679-685. MR 0108525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. A. Albert and L. J. Paige. On a homomorphism property of certain Jordan algebras . Trans. Amer. Math. Soc. 93 (1959) 20-29. MR 0108524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eugene Schenkman. On a theorem of Herstein . Proc. Amer. Math. Soc. 10 (1959) 236-238. MR 0106925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Louis A. Kokoris. Simple modal noncommutative Jordan algebras . Proc. Amer. Math. Soc. 9 (1958) 652-654. MR 0096711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Louis A. Kokoris. Some nodal noncommutative Jordan algebras . Proc. Amer. Math. Soc. 9 (1958) 164-166. MR 0093530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. D. Schafer. On noncommutative Jordan algebras . Proc. Amer. Math. Soc. 9 (1958) 110-117. MR 0103914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Erwin Kleinfeld. A note on Moufang-Lie rings . Proc. Amer. Math. Soc. 9 (1958) 72-74. MR 0093533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. D. Schafer. Restricted noncommutative Jordan algebras of characteristic $p$ . Proc. Amer. Math. Soc. 9 (1958) 141-144. MR 0103915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Louis A. Kokoris. On rings of $(\gamma ,\,\delta )$-type . Proc. Amer. Math. Soc. 9 (1958) 897-904. MR 0103211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. A. Albert. Finite noncommutative division algebras . Proc. Amer. Math. Soc. 9 (1958) 928-932. MR 0103212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ross A. Beaumont. Generalized rings . Proc. Amer. Math. Soc. 9 (1958) 876-881. MR 0103209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Louis A. Kokoris. On nilstable algebras . Proc. Amer. Math. Soc. 9 (1958) 697-701. MR 0097433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bailey Brown and Neal H. McCoy. Prime ideals in nonassociative rings . Trans. Amer. Math. Soc. 89 (1958) 245-255. MR 0096713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2